MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS ULTRA; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS ULTRA; STENT, URETERAL
Model Number M0061921350
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during insertion, the physician attempted to place each polaris ultra ureteral stent, but the coil tip was crumpled and malformed.The third stent attempted and completed with insertion just fine.Two separate lots, with the same issue.There were no patient complications reported.
 
Additional Manufacturer Narrative
H6: imdrf device code a0406 captures the reportable event of stent material deformation, inside the patient.Imdrf device code a0406 captures the reportable event of stent kinked, inside the patient.Note: this report is two of two complaints that pertain to the same event (mfr report# 2124215-2025-56436 and mfr.Report # 2124215-2025-56437).
 
Additional Manufacturer Narrative
Imdrf device code a0406 captures the reportable event of stent material deformation, inside the patient.Imdrf device code a0406 captures the reportable event of stent kinked, inside the patient.The polaris ultra ureteral stent coil was clarified to be deformed and kinked.Additional information was received (b)(6) 2025 confirming that the event occured outside the patient.Although this can result in a clinically insignificant delay of the procedure, this event is unlikely to cause or contribute to a death or serious injury if the malfunction were to recur.Therefore, boston scientific no longer considers this to be a reportable event.Note: this report is two of two complaints that pertain to the same event (mfr report# 2124215-2025-56436 and mfr.Report # 2124215-2025-56437).
 
Event or Problem Description

Brand Name
POLARIS ULTRA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22829624
Report Number2124215-2025-56437
Device Sequence Number9458184
Product Code FAD
UDI-Device Identifier08714729124498
UDI-Public(01)08714729124498(17)261105(10)32790304
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061921350
Device Catalogue NumberM0061921350
Device Lot Number0032790304
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown